Reminder

In all DK related publications, it is required to acknowledge support of the FWF. The following naming convention must be used in all cases:

    Austrian Science Fund (FWF): W1230

For example, you may include a sentence such as "The author acknowledges the support of the Austrian Science Fund (FWF): W1230." Please do not forget!

Project 1:
Random walk models on graphs and groups

Publications 2018

[38] Gundelinde Maria Wiegel, The relation between quenched and annealed Lyapunov exponents in random potential on trees, Stochastic Processes and their Applications, (2018). (to appear)
[bib] [arXiv] [doi/article]
[37] M. A. Picardello, W. Woess, Boundary representations of Ĺ‚ambda-harmonic and polyharmonic functions on trees, Potential Analysis, (2018). (to appear)
[bib] [arXiv]
[36] Judith Kloas, Wolfgang Woess, Multidimensional random walk with reflections, Stochastic Processes and their Applications, (2018). (to appear)
[bib] [arXiv] [doi/article]
[35] Judith Kloas, Reflected and stopped random walks and the distinguishing number of graphs, PhD thesis, TU Graz, (2018).
[bib] [doi/article]
[34] Svenja Hüning, Wilfried Imrich, Judith Kloas, Hannah Schreiber, Thomas Tucker, Distinguishing locally finite trees, (2018). (in preparation)
[bib]
[33] Wojciech Cygan, Judith Kloas, On recurrence of the multidimensional Lindley process, Electronic Communications in Probability, 23(4), 1-14, (2018).
[bib] [arXiv] [doi/article]

Publications 2017

[32] Svenja Hüning, Wilfried Imrich, Judith Kloas, Hannah Schreiber, Thomas Tucker, Distinguishing graphs of maximum valence 3, (2017). (submitted)
[bib] [arXiv]
[31] Johannes Cuno, Ecaterina Sava-Huss, Random walks on Baumslag-Solitar groups, Israel J. Math, (2017). (to appear)
[bib] [arXiv]
[30] Elisabetta Candellero, Shirshendu Ganguly, Christopher Hoffman, Lionel Levine, Oil and water: a two-type internal aggregation model, Annals of Probability, 45(6A), 4019-4070, (2017).
[bib] [arXiv]

Publications 2016

[29] Daniele D'Angeli, Alfredo Donno, Ecaterina Sava-Huss, Connectedness and isomorphism properties of the zig-zag product of graphs, J. Graph Theory, 83(2), 120—151, (2016).
[bib] [arXiv] [MR] [doi/article]
[28] Tetiana Boiko, Johannes Cuno, Wilfried Imrich, Florian Lehner, Christiaan E. van de Woestijne, The Cartesian product of graphs with loops, Ars Math. Contemp., 11(1), 1-9, (2016).
[bib] [arXiv] [MR] [doi/article]
[27] Alexander Bendikov, Laurent Saloff-Coste, Maura Salvatori, Wolfgang Woess, Brownian motion on treebolic space: positive harmonic functions, Ann. Inst. Fourier (Grenoble), 66(4), 1691—1731, (2016).
[bib] [arXiv] [MR] [doi/article]

Publications 2015

[26] James Parkinson, Wolfgang Woess, Regular sequences and random walks in affine buildings, Ann. Institut Fourier (Grenoble), 65(2), 675-707, (2015).
[bib] [arXiv] [MR] [doi/article]
[25] Johannes Cuno, Combinatorial and probabilistic aspects of discrete groups, PhD thesis, TU Graz, (2015).
[bib] [doi/article]
[24] Johannes Cuno, Jörg Lehnert, The Tits alternative for non-spherical triangles of groups, Trans. Lond. Math. Soc., 2(1), 93-124, (2015).
[bib] [arXiv] [MR] [doi/article]
[23] Elisabetta Candellero, Matthew I. Roberts, The number of ends of critical branching random walks, ALEA Lat. Am. J. Probab. Math. Stat., 12(1), 55-67, (2015).
[bib] [arXiv] [MR] [doi/article]
[22] Tetiana Boiko, Wolfgang Woess, Moments of Riesz measures on Poincaré disk and homogeneous tree - a comparative study, Expo. Math., 33(3), 353-374, (2015).
[bib] [arXiv] [MR] [doi/article]
[21] Alexander Bendikov, Laurent Saloff-Coste, Maura Salvatori, Wolfgang Woess, Brownian motion on treebolic space: escape to infinity, Rev. Mat. Iberoam., 31(3), 935-976, (2015).
[bib] [arXiv] [MR] [doi/article]
[20] Octavio Arizmendi, Takahiro Hasebe, Franz Lehner, Carlos Vargas, Relations between cumulants in noncommutative probability, Adv. Math., 282, 56-92, (2015).
[bib] [arXiv] [MR] [doi/article]

Publications 2014

[19] Christoph Temmel, Shearer's measure and stochastic domination of product measures, J. Theoret. Probab., 27(1), 22-40, (2014).
[bib] [arXiv] [MR] [doi/article]
[18] Christoph Temmel, Sufficient conditions for uniform bounds in abstract polymer systems and explorative partition schemes, J. Stat. Phys., 157(6), 1225-1254, (2014).
[bib] [arXiv] [MR] [doi/article]
[17] Johannes Cuno, Wilfried Imrich, Florian Lehner, Distinguishing graphs with infinite motion and nonlinear growth, Ars Math. Contemp., 7(1), 201-213, (2014).
[bib] [arXiv] [MR] [doi/article]
[16] Tetiana Boiko, Potential theory on infinite trees and the unit disk, PhD thesis, TU Graz, (2014).
[bib] [doi/article]
[15] Alexander Bendikov, Alexander Grigor'yan, Christophe Pittet, Wolfgang Woess, Isotropic Markov semigroups on ultra-metric spaces, Uspekhi Mat. Nauk, 69(4(418)), 3-102, (2014). (English original in Russian Math. Surveys 69(4), 589-680, (2014).)
[bib] [arXiv] [MR] [doi/article]

Publications 2013

[14] Franz Lehner, Stephan Wagner, Free lamplighter groups and a question of Atiyah, Amer. J. Math., 135(3), 835-849, (2013).
[bib] [arXiv] [MR] [doi/article]
[13] Florian Lehner, Christoph Hofer-Temmel, Clique trees of infinite locally finite chordal graphs, (2013). (submitted)
[bib] [arXiv]
[12] Tetiana Boiko, Oleg Karpenkov, Mean value property for nonharmonic functions, (2013). (preprint)
[bib] [arXiv]

Publications 2012

[11] Christoph Temmel, Properties and applications of Bernoulli random fields with strong dependency graphs, PhD thesis, TU Graz, (2012).
[bib] [doi/article]
[10] Pierre Mathieu, Christoph Temmel, K-independent percolation on trees, Stochastic Process. Appl., 122(3), 1129-1153, (2012).
[bib] [arXiv] [MR] [doi/article]
[9] Wilfried Huss, Ecaterina Sava, The rotor-router group of directed covers of graphs, Electron. J. Combin., 19(3), paper 30, 19 pp., (2012).
[bib] [arXiv] [MR] [doi/article]
[8] Wilfried Huss, Ecaterina Sava, Transience and recurrence of rotor-router walks on directed covers of graphs, Electron. Commun. Probab., 17, paper 41, 13 pp., (2012).
[bib] [arXiv] [MR] [doi/article]
[7] Wilfried Huss, Ecaterina Sava, Internal aggregation models on comb lattices, Electron. J. Probab., 17(30), 1-21, (2012).
[bib] [arXiv] [MR] [doi/article]
[6] Elisabetta Candellero, Limit behaviors for random walks and branching random walks on some products of groups, PhD thesis, TU Graz, (2012).
[bib]
[5] Elisabetta Candellero, Limit behaviors for random walks and branching random walks on some products of groups, PhD thesis, TU Graz, (2012).
[bib] [doi/article]
[4] Elisabetta Candellero, Lorenz Gilch, Sebastian Müller, Branching random walks on free products of groups, Proc. Lond. Math. Soc., 104(6), 1085-1120, (2012).
[bib] [arXiv] [MR] [doi/article]

Publications 2011

[3] Wilfried Huss, Ecaterina Sava, Rotor-router aggregation on the comb, Electron. J. Combin., 18(1), paper 224, 23 pp., (2011).
[bib] [arXiv] [MR] [doi/article]
[2] Franz Lehner, A noncrossing basis for noncommutative invariants of SL$(2,{\mathbb C})$, J. Combin. Theory Ser. A, 118(1), 257-269, (2011).
[bib] [arXiv] [MR] [doi/article]
[1] Serban Belinschi, Marek Bożejko, Franz Lehner, Roland Speicher, The normal distribution is $\boxplus$-infinitely divisible, Adv. Math., 226(4), 3677-3698, (2011).
[bib] [arXiv] [MR] [doi/article]